# SDR SWAA2016081554826

- Difficulty date: July 28, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N7703A
- Make and model: Boeing 737-76N
- Aircraft serial: 32653
- Aircraft time: 40,324 hours, 18,861 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6545855
- Condition: Corroded
- Location: Bs 618
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM WEB CORRODED AT BS. 618, LBL 63.   R & R CREASE BEAM IAW SRM.
